# SDR AALA201806219003

- Difficulty date: June 20, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 19,686 hours, 7,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5348004800104
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION BETWEEN THE R4 DOOR THRESHOLD INBOARD LIP AND THRESHOLD FLOOR BETWEEN FRAMES 66 AND 68, -Y1732.  REPLACED THRESHOLD ANGLE IAW SRM 51-42-11 AND SRM 51-72-11.
